# SDR AALA2020090869031

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 12,492 hours, 1,389 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: 7000246H03
- Condition: Inoperative
- Location: Power Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE EICAS MESSAGES FOR CCS RDC 1 AND CCS RDC 11 FAULTS, SOLID STATE POWER CONTROLLER (CE2471831 MAIN DC FEED- RPDU 71) IS FAILED TO THE OPEN POSITION. AIRCRAFT RETURNED TO FIELD, NO EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. REPLACED SECONDARY POWER CIRCUIT CARD M2461801, P300 PANEL WITH NEW IAW AMM PMC-B787-81205-A8101, OPS CHECK GOOD.
